MAUDE Adverse Event Report: CARDINAL HEALTH 1.9F ARGYLE SINGLE LUMEN PICC; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS

CARDINAL HEALTH 1.9F ARGYLE SINGLE LUMEN PICC; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Model Number 43303
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Event or Problem Description
The customer stated that the bed was wet and leaking was coming from somewhere.Specifics are unknown.There was no injury to the patient.No additional information is available.
 
Additional Manufacturer Narrative
Since the affected lot number was identified as unknown, a manufacturing device history record (dhr) review or product/process changes review for the involved lot number could not be performed.However, all dhrs are reviewed for accuracy prior to product release.One used catheter was received for analysis and investigation.A visual inspection revealed that the sample came with an adaptor that does not belong to the original product and there was blood residue on the device.In addition, a physical evaluation of the sample revealed bubbles due to a hole identified just below the strain relief.It must be noted that in-process controls (such as personnel training, incoming quality acceptance testing for raw material, 100% in process visual inspection and visual acceptance sampling are performed in the plant) are in place to prevent nonconforming product from leaving the manufacturing operations.Based on the available information, a root cause relating to the manufacturing process could not be identified.However, a potential root cause based on our investigation and replica is that the instructions for use were not followed adequately by the customer.This complaint will be used for tracking and trending purposes.

Brand Name
1.9F ARGYLE SINGLE LUMEN PICC
Common Device Name
CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Manufacturer (Section D)
CARDINAL HEALTH
edificio b20 calle #2 zona fra
alajuela
CS 
Manufacturer (Section G)
CARDINAL HEALTH
edificio b20 calle #2 zona fra
alajuela
CS  
Manufacturer Contact
jill saraiva
777 west st
mansfield, MA 02048
5086183640
MDR Report Key13876022
Report Number3009211636-2022-00778
Device Sequence Number17316690
Product Code LJS
UDI-Device Identifier10884527004645
UDI-Public10884527004645
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/20/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number43303
Device Catalogue Number43303
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/16/2022
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/16/2022
Supplement Date Received by Manufacturer03/16/2022
Initial Report FDA Received Date03/24/2022
Supplement Report FDA Received Date04/20/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Patient SexUnknown